# SDR ASAA1158969

- Difficulty date: February 5, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 14,143 hours, 4,430 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC DISAGREE LIGHT ILLUMINATED ON GROUND.  ACCOMPLISHED QRH PROCEDURE.  LIGHT EXTINGUISHED.  OPS NORMAL.
